MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC WRKSTN, 9732585, STLTHSTN INAV II; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC WRKSTN, 9732585, STLTHSTN INAV II; INSTRUMENT, STEREOTAXIC
Model Number 9732585
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that there was a malfunction with the navigation camera.The malfunction was described as "field of view corrupted got smaller.¿ the problem was that in order for the camera to ¿¿see¿¿ the tools, it needed to be placed very close to the tools.The camera had to be placed less than 50 cm from the probe or the frame.One would not have been able to perform a navigation case with this issue.It was noted that the camera was unusable.There was no patient present as this issue occurred in a demo setup of the system.

Brand Name
WRKSTN, 9732585, STLTHSTN INAV II
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8136143
Report Number1723170-2018-06082
Device Sequence Number16548327
Product Code HAW
UDI-Device Identifier00613994110831
UDI-Public00613994110831
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732585
Device Catalogue Number9732585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1